Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Are there any interaction between drugs levoxyl, metformin, glypiside, lantus and prilosec?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
thank you-levoxyl,metformin,glypiside,lantus,prilosec(long term,crestor,lisinopril--are they combatable?
Posted Wed, 11 Dec 2013 in Diabetes
Answered by Dr. Basheer Ahamed 43 minutes later
Brief Answer: Drug interactions are present. Detailed Answer: Hello, Welcome to XXXXXXX Thanks for your query. Levoxyl(Levothyroxine) interferes with blood sugar control by reducing the efficiency of Lantus(Insulin Glargine), metformin, Glipizide. Monitor your blood sugar closely. You may need a dose adjustment of your anti diabetics during and after the treatment with levothyroxine. Lisinopril increases the effect of insulin Glargine and may cause your blood sugar to go too low. Watch for symptoms of hypoglycemia like headache, dizziness, sweating and fast heart beat. Again dose adjustment and frequent monitoring of blood is needed. Discuss with your doctor before starting any medications. So in my opinion these drugs are compatible with each other but needs dose adjustments and motioning of blood sugar. Hope the answer helps you. Let me know if there is any clarification. regards.
Above answer was peer-reviewed by
Follow-up: Are there any interaction between drugs levoxyl, metformin, glypiside, lantus and prilosec? 12 hours later
what about long term prilosec and b12 and cq10 leech
Answered by Dr. Basheer Ahamed 12 hours later
Brief Answer: No problem with Prilosec Detailed Answer: Hello, Vitamin B12 is needed in diabetic due to increase demand and metformin therapy. Co Q 10 plays a vital role in protecting the heart. Prilosec(Omeprazole) has no dreadful long term complications. So all the three can be taken for long term therapy. regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor